# SDR DALA13034239205

- Difficulty date: July 9, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 48,542 hours, 25,782 cycles
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Mechanism
- Condition: Gouged
- Location: Stab Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER L/E FLOAT TAB MECHANISM GOUGED.  REPAIRED IAW ERA 514984-14, REV O AND FINAL ERA 514894-14, REV O.
